# SDR FDEA200908133005

- Difficulty date: August 13, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47836
- Aircraft time: 86,548 hours, 24,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ACA004913
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONING COMPT CRACK ON ANGLE.  REPAIRED AREA IAW SRM 53-00-01 FIG 2 SHT 2 VOL I.
